# SDR 2005UALA00733

- Difficulty date: July 29, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE HAS LOW BOTTLE PRESSURE.  SLIDES BEING REMOVED DUE TO LOW BOTTLE PRESSURE IS NOT TOTALLY AN UNCOMMON EVENT.  THE OPERATING ENVIRONMENT OF SLIDES (VIBRATION, DOOR OPENING/CLOSING, CARTS IMPACTING DOORS, TEMPERATURE & PRESSURE CHANGES)   ARE AMONG THE FACTORS THAT COULD RESULT IN BOTTLE LEAKS. SEALS HOWEVER SHOULD AS MUCH AS POSSIBLE KEEP THE PRESSURE DURING THE 36-MONTH SERVICE LIFE OF THE SLIDE ASSEMBLY.  ANY BOTTLE THAT IS FOUND LEAKING IS REQUALIFIED IN THE SHOP AS REQUIRED BY THE 49CFR.  DURING BOTTLE REQUALIFICATION, ALL SEALS ARE REPLACED WITH NEW ONES.  SINCE SLIDE BOTTLES ARE NOT 100% RELIABLE, THEY ARE CHECKED BEFORE EACH FLIGHT TO ENSURE THAT THE PRESSURE IS NORMAL.
